# SDR RAIA201810100001

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 41,443 hours, 25,300 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP. FOUND AIRLINE TO LOW TEMP THERMOSTAT TO BE LEAKING. R&R OF SUPPLY LINE. OPS AND LEAKS CHECKS GOOD AT THIS TIME.
